BibTeX record journals/csur/Nelson93

download as .bib file

@article{DBLP:journals/csur/Nelson93,
  author    = {Randolph D. Nelson},
  title     = {The Mathematics of Product Form Queuing Networks},
  journal   = {{ACM} Comput. Surv.},
  volume    = {25},
  number    = {3},
  pages     = {339--369},
  year      = {1993},
  url       = {http://doi.acm.org/10.1145/158439.158906},
  doi       = {10.1145/158439.158906},
  timestamp = {Wed, 19 Nov 2003 13:42:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/csur/Nelson93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}